# SDR CA060823002

- Difficulty date: August 22, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Lkheed 188LKHEED*
- Aircraft time: 34,159 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Leaking
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) RPM DROOPED TO 13,400 RPM. ENGINE SHUTDOWN AND LANDING IAW SOP. PROP OIL LEAKING OUT OF VENT HOLE IN PROPELLER HUB. (TC NR 20060823002)
